Finite-time stability and stabilisation for a class of nonlinear systems with time-varying delay

Full text for this resource is not available from the Research Repository.

Liu, H, Shi, Peng, Karimi, HR and Chadli, M (2014) Finite-time stability and stabilisation for a class of nonlinear systems with time-varying delay. International Journal of Systems Science, 47 (6). 1433 - 1444. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29864
DOI https://doi.org/10.1080/00207721.2014.932467
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 80 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login